# SDR USAA2013111500005

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 41,875 hours, 21,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2318
- Condition: Faulty
- Location: Emergency Light
- Part time: 41,205 hours, 20,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE R & R EPSU RT AT EMERGENCY EXIT.  OPS CHECKED GOOD IAW AMM 33-51-38.
